Issue
Volume 26, Number 6

Articles in the Issue:

Regular Articles:
Editorial Board
J. Comp. Math., No. 6, 26 (2008). Abstract
pdf
Full Article

Xiaobing Feng and Haijun Wu
A Posteriori Error Estimates for Finite Element Approximations of the Cahn-Hilliard Equation and the Hele-Shaw Flow
J. Comp. Math., 26 (2008), pp. 767-796. Abstract
pdf
Full Article

Jinbiao Wu, Young-Ju Lee, Jinchao Xu and Ludmil Zikatanov
Convergence Analysis on Iterative Methods for Semidefinite Systems
J. Comp. Math., 26 (2008), pp. 797-815. Abstract
pdf
Full Article

Houde Han and Ming Yan
A Mixed Finite Element Method on a Staggered Mesh for Navier-Stokes Equations
J. Comp. Math., 26 (2008), pp. 816-824. Abstract
pdf
Full Article

Tao Tang, Xiang Xu and Jin Cheng
On Spectral Methods for Volterra Type Integral Equations and the Convergence Analysis
J. Comp. Math., 26 (2008), pp. 825-837. Abstract
pdf
Full Article

Dong Wang and Steven J. Ruuth
Variable Step-Size Implicit-Explicit Linear Multistep Methods for Time-Dependent Partial Differential Equations
J. Comp. Math., 26 (2008), pp. 838-855. Abstract
pdf
Full Article

Carlos Brito-Loeza and Ke Chen
Multigrid Method for a Modified Curvature Driven Diffusion Model for Image Inpainting
J. Comp. Math., 26 (2008), pp. 856-875. Abstract
pdf
Full Article

Jiantao Cheng and Tie Zhou
A Variational Expectation-Maximization Method for the Inverse Black Body Radiation Problem
J. Comp. Math., 26 (2008), pp. 876-890. Abstract
pdf
Full Article

Author Index to Volume 26.
Author Index to Volume 26
J. Comp. Math., 26 (2008), pp. 891-892. Abstract
pdf
Full Article